Illinois Journal of Mathematics
- Illinois J. Math.
- Volume 40, Issue 1 (1996), 123-140.
A non-Archimedean analogue of the Kobayashi semi-distance and its non-degeneracy on Abelian varieties
Illinois J. Math. Volume 40, Issue 1 (1996), 123-140.
First available in Project Euclid: 19 October 2009
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 32P05: Non-Archimedean analysis (should also be assigned at least one other classification number from Section 32 describing the type of problem)
Secondary: 14K05: Algebraic theory 32H15
Cherry, William. A non-Archimedean analogue of the Kobayashi semi-distance and its non-degeneracy on Abelian varieties. Illinois J. Math. 40 (1996), no. 1, 123--140. https://projecteuclid.org/euclid.ijm/1255986193